# SDR IXXA2023070702

- Difficulty date: July 1, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 100,238 hours, 17,169 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Part number: 143T637016
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO DOOR AFT LIFT ARM GOUGED ON THE LOWER SIDE.
